# SDR ASOA2019121823071

- Difficulty date: December 12, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N614UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000815
- Aircraft time: 263 hours, 157 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: H158008600HP4
- Condition: Cracked
- Location: Hyd Pressure
- Part time: 263 hours, 157 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED HYDRAULIC FLUID LOSS, SLOWLY LOST QUANTITY THAN TOTAL LOSS AND LOST PRESSURE. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AND REPLACED #1 ENGINE HYDRAULIC PRESSURE LINE THAT WAS CRACKED. THEY ALSO REPLACED #1 ENGINE DRIVEN HYDRAULIC PUMP . OPERATIONAL CHECKS WERE GOOD
